# SDR FDEA202104281063

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 32,166 hours, 17,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D31023101
- Part serial: 0494
- Condition: Out Of Position
- Location: R1 Door Slide
- Part time: 10,840 hours, 6,265 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

UNABLE TO ARM R1 DOOR. RELEASED FOR SERVICE PER MEL : 52-11-01-01  CATEGORY : C EXPIRATION : 08MAY21 "MEL 52-11-01-01: CREW ENTRY DOOR ESCAPE SLIDE  R1  - INOP. SLIDE REMAINS INSTALLED ON DOOR."     FACT 28APR21 18:45   MEM U FOUND R1 DOOR SLIDE COVER INTERFERING WITH GIRT MATERIAL. REMOVED COVER   RESTOWED GIRT BAR MATERIAL AND REINSTALLED SLIDE COVER IAW A300 AMM 25-61-21-  04-0. DOOR SLIDE ARMS PROPERLY OK TOCONTINUE.
